Journal of Applied Mathematics

Journal of Applied Mathematics / 2013 / Article

Erratum | Open Access

Volume 2013 |Article ID 826397 |

Shao-Wen Yu, "Erratum to “Ranks of a Constrained Hermitian Matrix Expression with Applications”", Journal of Applied Mathematics, vol. 2013, Article ID 826397, 1 page, 2013.

Erratum to “Ranks of a Constrained Hermitian Matrix Expression with Applications”

Received14 Jun 2013
Accepted08 Jul 2013
Published22 Aug 2013

The equalities (15) and (16) should be deleted from Lemma 3 which will be reformatted as follows.

Lemma 3. Let , , and be given. Assume that . Then,

Copyright © 2013 Shao-Wen Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.